# SDR SWIA202266907

- Difficulty date: October 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF RH WING FIXED LEADING EDGE SKIN PANEL - DAMAGE WAS FOUND ON RIB AT RHS WING LEADING EDGE SS90.89 (PN CC670-12206-4)  / CLASSIFIED AS MAJOR REPAIR - FORM M-337 INITIATED  -  REF CP 25702443 FOR EVALUATION   (FILED OPEN)   REMOVED AND REPLACED RH LEADING EDGE RIB AT SS 90.89 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, REO 670-57-41-495 REV -- DATED 2022-11-07 AND TASK CARD 51-900-1002-SKY. ALL WORK PERFORMED BY MHIRJ MRT REFERENCE STATEMENT OF WORK. COMPLIED WITH FORM M-337. / SEE CP25730996 FOR EDDY CURRENT INSPECTION. / REFERENCE CP#25811377 FOR FUEL LEAK CHECK
